Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Help!!!!
    avatar
    An_250464 posted:
    Hello, I am a 17 year old male and for the past week or so I have just lost my ability to orgasm at all. I still ejaculate just fine but I have also noticed that I have a lack or decrease of sensation in some parts of my shaft which worrys me . Could masturbation have something to do with it ? It is basically a daily routine for me once or twice a day.
    Reply
     
    avatar
    georgiagail responded:
    Stop masturbating for a couple of weeks and things should improve.

    Gail
     
    avatar
    dfromspencer responded:
    Yeah, it sounds as if you are over using, or even abusing your penis? Stop jacking off for a couple of weeks, see how that goes? You may even want to change (ease up on) your grip? Try a little more lube!

    Good luck!!!


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website